Distributional representations of Nκ(∞) -functions

Langer, Matthias and Woracek, Harald (2015) Distributional representations of Nκ(∞) -functions. Mathematische Nachrichten, 288 (10). pp. 1127-1149. ISSN 0025-584X

[thumbnail of Langer-Woracek-MN-2015-Distributional-representations-of-Nκ-functions]
PDF (Langer-Woracek-MN-2015-Distributional-representations-of-Nκ-functions)
Accepted Author Manuscript

Download (474kB)| Preview


    The subclasses Nκ(∞) of the classes Nκ of generalized Nevanlinna functions appear in the context of Pontryagin space models, where they correspond to model relations having a particular spectral behaviour. Applications are found, for instance, in the investigation of differential expressions with singular coefficients. We study representations of Nκ(∞)-functions as Cauchy-type integrals in a distributional sense and characterize the class of distributions occurring in such representations. We make explicit how the Pontryagin space model of an Nκ(∞)-function is related to the multiplication operator in the L2-space of the measure which describes the action of the representing distribution away from infinity. Moreover, we determine the distributional representations of a pair of functions associated with a symmetric generalized Nevanlinna function.

    ORCID iDs

    Langer, Matthias ORCID logoORCID: https://orcid.org/0000-0001-8813-7914 and Woracek, Harald;